Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 327, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2007, 4:15 PM CDT for Lauderdale County, Newton County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 10, 2007, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Lauderdale County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1778 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:30 AM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 10:30 AM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1030 AM CDT TUE JUL 10 2007 .DISCUSSION... THE PROSPECT OF FAIRLY ACTIVE WEATHER OVER THE REGION FOR AT LEAST THE NEXT 24 HOURS STILL LOOKS PRETTY GOOD. PERTURBED FLOW AROUND A WEAK UPPER LEVEL TROUGH AXIS PARKED JUST TO OUR NORTHWEST HAS BEEN PUSHING A SERIES OF WEAKENING STORM CLUSTERS EAST FROM THE ARKLATEX THROUGH THE LOWER TN VALLEY THIS MORNING. THE CLUSTER CURRENTLY IN THE ARKLATEX HAS BEST POTENTIAL TO IMPACT WEATHER FOR MY CWA INTO THE AFTERNOON HOURS AS IT SHOULD MOVE INTO THE WESTERN BORDERS BY EARLY AFTERNOON IF ITS MOVEMENT REMAINS STATUS QUO. HOWEVER...NOT ENTIRELY SURE THAT WILL BE THE CASE SINCE THE CLUSTER MUST GO THROUGH A RELATIVE HOLE IN THE INCOMING MOISTURE FIELD. REGARDLESS OF TIMING...ANY THUNDERSTORM COMPLEX THAT PLOWS THROUGH NORTHERN OR WESTERN ZONES THIS AFTERNOON WILL HAVE THE POTENTIAL FOR DAMAGING WINDS GIVEN ABNORMALLY STRONG (FOR THE SEASON) SHEAR AND FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE. FURTHER EAST...ISOLATED CONVECTIVE CELLS ALREADY POPPING UP ACROSS EASTERN MISSISSIPPI IN THE HEART OF THE BEST LOW LEVEL THETAE AIR. MORNING SOUNDING SHOWS 700 MB TEMPS HAVE RISEN A GOOD DEAL OVER THE PAST 24 HOURS ACROSS THE GULF COAST STATES...AND THOSE TEMPS ARE ON VERGE OF PROVIDING A THERMAL CAP TO DEEP CONVECTION THAT IS NOT STRONGLY FORCED. THINKING THAT SHOWERS BREAKING OUT AHEAD OF CLUSTERED ACTIVITY COMING IN FROM THE NORTHWEST THIS AFTERNOON MAY INITIALLY STRUGGLE TO SUSTAIN THEMSELVES OR GET APPRECIABLY ORGANIZED. DESPITE THAT THINKING...I DID NOT LOWER POPS OVER EASTERN ZONES SINCE SHOWERS IN A HIGH PW ENVIRONMENT WITH DECENT AMBIENT FLOW CAN STILL AFFECTIVELY DAMPEN GROUND. ZONE AND GRID UPDATES HAVE BEEN SENT. MAIN CHANGES WERE TO TWEAK POPS UPWARD SOME IN NORTHWEST ZONES AND TO TILT RAIN CHANCES EVEN MORE STRONGLY TOWARD THE MID TO LATE AFTERNOON HOURS IN MOST ZONES. ADDITIONALLY...TEMPERATURES HAVE CLIMBED MORE RAPIDLY THAN ANTICIPATED WHICH SHOULD ALLOW HIGHS TO PEAK FROM 90 TO 94 DEGREES IN MOST AREAS. MAXIMUMS ADJUSTED UPWARDS A BIT TO ACCOUNT FOR THIS THINKING. /BB/ && .AVIATION... SOUTHWEST WINDS GUSTING UP TO 20 KTS AT TIMES TODAY OVER THE REGION WILL HELP FEED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BY LATER THIS AFTERNOON. SOME OF THESE STORMS COULD BE INTENSE WITH HIGH WIND SQUALLS. EXPECT IFR CONDITIONS AROUND SHOWERS AND STORMS WILL TEMPORARY MVFR CEILING RESTRICTIONS THROUGH EARLY AFTERNOON DUE TO LOW CUMULUS FIELDS. /BB/ && .PREVIOUS DISCUSSION...INTERESTING FORECAST ON TAP FOR THE 48 HRS WITH THE MAIN FOCUS BEING TODAY THROUGH THE FIRST HALF OF WED. LOCALLY HEAVY RAIN IS THE MAIN CONCERN WITH SOME ISO SVR STORMS MIXED IN. TO SET THE TONE...THIS FORECAST IS ABOUT TWO S/WS. THIS FIRST IS LIFTING OUT OF NE MS AND THE OTHER DROPPING S/SE ACROSS OK. TODAY WAS A PERFECT EXAMPLE OF HOW STOUT THEY ARE AS SEVERAL LOCATIONS MEASURED 2 OR EVEN 3 TIMES SINCE YESTERDAY MORNING AND LATE THIS EVENING. VERY UNCOMMON FOR THIS TIME OF YEAR. LOOKING AT CURRENT SAT IMG WITH OUR NEXT SYSTEM...LARGE MCS STILL GOING ACROSS OK...WITH ANOTHER AXIS OF CONVECTION JUST BARLEY N OF THE CWA WHICH IS BASICALLY LIFT OCCURRING OVER THE OLD BOUNDARY FROM THE EVENING MCS WHICH MOVED THROUGH THE CENTRAL CWA. THE BIG ISSUE REMAINS WITH PRECIP CHANCES FOR THE NEXT 3 PERIODS. FOR MOST OF TODAY...THE CWA WILL BE BETWEEN SYSTEMS. HOWEVER...THERE LOOKS TO BE ENOUGH MID/UPPER LEVEL LIFT STILL LINGERING. COMBINE THAT WITH A SLUG OF EVEN BETTER MOISTURE COMING OFF THE N-CENTRAL GULF THIS MORNING WHICH WILL SERVE TO INCREASE H85 THETA E ADV WITH A 345K THETA E RIDGE MOVING OUT OF SE LA TODAY. ATMS WIND FIELDS WILL REMAIN WELL ABOVE THE NORM FOR JUL WITH 20-25KTS OF FLOW SUPPORTING ORGANIZED STORM CLUSTERS WHICH WILL SUPPORT BETTER PRECIP COVERAGE. THROUGH MID AFTERNOON...THE BEST PRECIP CHANCES LOOK TO BE ALONG AND SE OF THE TRACE WITH STORMS CLUSTERS MOVING TO THE NE AT 20KTS. BY LATE AFTERNOON AND OVERNIGHT...WE THEN SHIFT OUR EYES TO OUR W/NW AS THE MORE POTENT S/W GET CLOSER. THE RESPONSE WILL BE QUITE IMPRESSIVE FOR JUL WITH LOW LEVEL FLOW INCREASING TO 30KTS TONIGHT WHICH WILL MOVE IN ANOTHER STOUT THETA E RIDGE. THERE WILL LIKELY BE A LARGE COMPLEX ALREADY ON GOING AND IT WILL BE JUST HOW IT EVOLVES AND IMPACTS OUR CWA WHICH WILL BE THE KEY. LATEST MODELS SUGGEST THE MAIN PORTION OF THE COMPLEX WILL BE JUST N OF THE CWA OR GRAZING THE NORTHERN COUNTIES. BASED ON LATEST SFC ANALYSIS...AND THE FACT THAT THE LATEST MODELS ARE OFF ON THEIR POSITION OF THE CURRENT COMPLEX...LEAD ME TO BELIEVE THAT THE EVENING/OVERNIGHT SYSTEM COULD BE MORE INTO THE CWA THAN GUID IS SUGGESTING. IM GROWING MORE CONCERNED ABOUT THE HEAVY RAIN/FLOODING POTENTIAL WITH THE SYSTEM FOR TONIGHT. THE WAY THE S/W SHIFTS ACROSS N MS LATE TONIGHT AND THE FACT THAT THE LOW LEVEL FLOW...WITH THE HIGH MOISTURE FEED...VEERS OVERNIGHT POINTS TO BACK BUILDING AND TRAINING OF STORMS WITHIN THE COMPLEX. CORFIDI VECTORS SUPPORT THIS AS WELL WITH VECTORS POINT OPPOSITE OF THE INFLOW WITH VALUES AROUND 5KTS. IF THIS OCCURS...LOCALIZED AREAS WILL GET QUITE A BIT OF RAIN...POSSIBLY 3-5 INCHES IN A SHORT PERIOD OF TIME. IF THINGS SET UP RIGHT...THAT COULD BE HIGHER...BUT I WONT GO THERE YET. HAVE BEEN PONDERING A FLASH FLOOD WATCH...BUT WILL HOLD OFF FOR NOW SINCE MESOSCALE FEATURES WILL CONTROL THE LOCATION AND JUST HOW MUCH PRECIP WILL FALL. WILL LET NEXT SHIFT RE-EVALUATE...PLUS THEY WILL HAVE THE OBSERVED DATA TO BETTER ASSESS THE SITUATION. WILL WORD THE POTENTIAL IN THE HWO. AS FOR SVR WX TODAY...YES THERE IS A RISK...BUT FELL IT IS LESS THAN YESTERDAY. THE MAIN DRIVING FORCE FOR THIS IS THE ABNORMAL FLOW OF 20-25KTS. AS MENTIONED ABOVE...THIS WILL HELP ORGANIZE STORM CLUSTERS AND BRING THE RISK OF DAMAGING WIND WITH A FEW STORMS. I REALLY THINK THE BEST RISK FOR SVR WILL COME EARLY THIS EVENING ACROSS THE NW WHERE BETTER FORCING WILL EXIST FROM THE 2ND S/W. THERE WILL ALSO BE STRONGER WIND FIELDS TO HELP WITH STORM ORGANIZATION AND INCREASE DOWN DRAFTS. THE EVENING SVR RISK WILL LIKELY SHIFT TO ONE OF HEAVY RAIN AS WINDS VEER THROUGH THE NIGHT. /CME/ THURSDAY THROUGH SUNDAY. THERE WERE SOME SMALL DIFFERENCES IN THE NAM/GFS FOR THE SYSTEM THURSDAY INTO FRIDAY...THE GFS WAS FASTER...BUT BOTH SUGGEST A FRONT/UPPER DISTURBANCE WILL DROP INTO THE DELTA LATE THURSDAY INTO EARLY FRIDAY. THE EUROPEAN SEEMED TO BE THE SLOWEST. WILL LIKELY USE A BLEND...BUT LEAN MORE TOWARD THE GFS SOLUTION. THE COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY AND ANOTHER BOUNDARY SETS UP ACROSS THE MID SOUTH...MAYBE AN OUTFLOW BOUNDARY. ANYWAY...A DISTURBANCE MOVES INTO THE CWA LATE THURSDAY AND APPEARS TO IMPACT THE NORTHERN PORTIONS OF THE CWA. SOUNDINGS SHOW PW VALUES A LITTLE HIGHER THAN 2 INCHES. THERE WAS ALSO ABOUT 25-30KTS OF FLOW AROUND 500MB AND 15-20KTS AROUND 850MB. LAPSE RATES WERE GOOD MOVING INTO THE DELTA AROUND 6Z FRIDAY. THE DISTURBANCE SEEMS TO WEAKEN AS IT MOVES EAST THROUGH THE AREA. WILL MAINTAIN MENTION OF POSSIBLE SEVERE IN THE HWO...ALTHOUGH THE TIMING IS STILL UNCERTAIN. THE MODELS HAVE MOVED THE SYSTEM UP ABOUT 24 HOURS FROM LAST NIGHT. ANYWAY...THE BOUNDARY SINKS SOUTH INTO THE AREA THROUGH THE DAY ON FRIDAY AND REMAINS THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOR THE CENTRAL PORTIONS OF THE CWA. A SURFACE HIGH MOVES INTO THE AREA BY SATURDAY...HELPING TO PUSH THE BOUNDARY TOWARD THE COAST. SHOWERS AND THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN TIER OF COUNTIES SATURDAY AFTERNOON AND EVENING. THE BOUNDARY SHOULD BE SOUTH OF THE CWA BY SUNDAY. A LOW DEVELOPS ALONG THE TEXAS/LOUISIANA COAST AND TRACKS NORTH INTO THE AREA LATE SUNDAY INTO MONDAY...BRINGING THE BOUNDARY BACK INTO THE AREA. DEWPOINTS FALL INTO THE UPPER 60S BRIEFLY...BUT MOISTURE QUICKLY RETURNS AS THE SYSTEM TRACKS NORTHEAST ACROSS THE CWA MONDAY. SEVERAL DISTURBANCES SEEM TO MOVE ALONG THE BOUNDARY THROUGH THE CWA...MAINTAINING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED. FOR NOW...SUNDAY SEEMS TO BE THE ONLY DRY DAY FOR THE AREA. THE NORTHERN HALF SHOULD BE DRY ON SATURDAY. CLOUDS AND RAIN MAY LIMIT WARMING A FEW DAYS...SO NEAR 90 SHOULD BE GOOD. TEMPS WERE GOOD...SO DID NOT MAKE ANY ADJUSTMENTS. WITH COOLER DRIER AIR FLOWING INTO THE AREA SATURDAY AND SUNDAY...COULD NOT ARGUE WITH LOWS IN THE MID AND UPPER 60S SATURDAY NIGHT. WITH THE TIMING OF THE DISTURBANCES/FRONT STILL UNCERTAIN AT THIS POINT...TWEAKED THE POPS A LITTLE. OVERALL NO REAL CHANGES TO THE FORECAST. /07/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 74 92 73 / 63 43 43 8 MERIDIAN 93 74 91 71 / 62 43 52 9 VICKSBURG 93 73 92 72 / 65 47 36 7 HATTIESBURG 93 75 93 73 / 61 19 52 19 NATCHEZ 92 74 91 72 / 54 21 36 10 GREENVILLE 89 72 91 70 / 72 80 61 6 GREENWOOD 90 72 88 69 / 71 80 78 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50
Hazardous weather outlook, Jul 10, 5:23 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 523 AM CDT TUE JUL 10 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 523 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AS THE FORECAST AREA WILL CONTINUE TO BE IMPACTED BY UPPER LEVEL DISTURBANCES AND REMAIN VERY MOIST AND UNSTABLE. THE MAIN REASON FOR THE POTENTIAL FOR STRONG TO SEVERE STORMS IS THAT STRONGER THAN NORMAL WIND FIELDS EXIST IN THE ATMOSPHERE WHICH WILL INCREASE THE RISK FOR SEEING STRONG OR DAMAGING WIND GUSTS. INTO THIS AFTERNOON...THE STRONGEST ACTIVITY IS EXPECTED TO OCCUR ALONG AND SOUTHEAST OF THE NATCHEZ TRACE. BY LATE THIS AFTERNOON AND INTO THE EVENING HOURS...THE RISK OF DAMAGING WINDS WILL SHIFT TO THE NORTHWEST PORTION OF THE AREA AS A COMPLEX OF STORMS IS EXPECTED TO MOVE OUT OF THE ARKLATEX REGION. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN TODAY AND ESPECIALLY TONIGHT. ANY STORM TODAY COULD BRING A QUICK 1 TO 2 INCHES AND CAUSE PONDING IN LOW LYING AREAS. THE MAIN RISK OF HEAVY RAIN LOOKS TO OCCUR THIS EVENING AND OVERNIGHT AS THE MAIN DISTURBANCE MOVES ACROSS ARKANSAS AND NORTHERN MISSISSIPPI. DURING THIS TIME...HIGHER LEVELS OF MOISTURE WILL MOVE IN FROM THE WEST AND SUPPORT THE CONTINUATION OF A STORM COMPLEX WHICH IS EXPECTED TO MOVE INTO THE AREA FROM THE ARKLATEX REGION. THIS COMPLEX WILL MAINLY BE FOCUSED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA AND BRING THE POTENTIAL FOR 1 TO 3 INCHES OF RAIN. SOME RAINFALL AMOUNTS COULD BE HIGHER AND CAUSE LOCALIZED FLOODING. THIS SITUATION WILL CONTINUE TO BE MONITORED AS THE RISK FOR A SIGNIFICANT RAINFALL EVENT MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE AREA BETWEEN THURSDAY AND SATURDAY. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIRMASS...A FEW STORMS MAY APPROACH SEVERE LIMITS. THE EXACT TIMING AND POSITION OF THE SYSTEMS REMAIN UNCERTAIN AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT. ACTIVATION MAY BE NEED AGAIN BETWEEN THURSDAY AND SATURDAY AS AN ACTIVE WEATHER PATTERN CONTINUES OVER THE REGION. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME 07
In the hours before
Local storm report, Jul 10, 3:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG CARSON 31.54N 89.79W
07/10/2007 JEFFERSON DAVIS MS LAW ENFORCEMENT
REPORT OF A TREE DOWN ON A POWER LINE IN CARSON.
0240 PM TSTM WND DMG BASSFIELD 31.50N 89.74W
07/10/2007 JEFFERSON DAVIS MS LAW ENFORCEMENT
TREE REPORTED DOWN ON POWER LINE AT A RESIDENCE IN
BASSFIELD.
&&
JCCLocal storm report, Jul 10, 3:26 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG UNION 32.57N 89.12W
07/09/2007 NEWTON MS LAW ENFORCEMENT
TREES DOWN ACROSS A COUPLE OF ROADS IN THE UNION AREA.
&&
AGSpecial weather statement, Jul 10, 3:31 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CDT TUE JUL 10 2007 MSZ055-056-102115- SMITH MS-SIMPSON MS- 331 PM CDT TUE JUL 10 2007 ...STRONG THUNDERSTORMS OVER SIMPSON AND SMITH COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS OVER SOUTHERN SMITH COUNTY AND EASTERN SIMPSON COUNTY AT 331 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SIMPSON AND SMITH COUNTIES...INCLUDING THE CITY OF MAGEE... SHOULD MONITOR THIS STORM CLOSELY. CAW
Local storm report, Jul 10, 3:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 4 WSW STAR 32.07N 90.11W
07/10/2007 RANKIN MS POST OFFICE
FEW TREES DOWN NEAR HWY 469 NEAR RANKIN/SIMPSON COUNTY
LINE
0317 PM TSTM WND DMG MOSELLE 31.50N 89.28W
07/10/2007 JONES MS EMERGENCY MNGR
FEW TREES DOWN ALONG INTERSTATE 59 AT MILE MARKER 77
&&
AGLocal storm report, Jul 10, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL FORKVILLE 32.46N 89.66W
07/10/2007 E0.50 INCH SCOTT MS PUBLIC
SMALL HAIL IN FORKVILLE. CORE OF STORM PASSED SOUTH OF
THIS LOCATION PER RADAR.
&&
AGSpecial weather statement, Jul 10, 4:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT TUE JUL 10 2007 MSZ058-102155- CLARKE MS- 404 PM CDT TUE JUL 10 2007 ...CLUSTER OF STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH CLARKE COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL OF 1 TO 2 INCH WAS LOCATED 7 MILES SOUTHEAST OF GOODWATER AT 404 PM CDT...MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL IMPACT SHUBUTA AND POINTS NORTH ALONG HIGHWAY 45 THROUGH 430 PM. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THESE STORMS. WIND GUSTS OF 40 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLARKE COUNTY...INCLUDING THE CITY OF QUITMAN...SHOULD MONITOR THIS STORM CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 42 min |
| Jul 10, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 46 min |
| Jul 10, 2:31 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 30 min |
| Jul 10, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 30 min |
| Jul 10, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 20 min |
| Jul 10, 4:31 PM CDT | Flash Flood Warning | JAN | Lauderdale | 59 min |
| Jul 9, 7:46 PM CDT | Flash Flood Warning | JAN | Morehouse, Richland | 119 min |
| Jul 9, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 43 min |
| Jul 9, 8:34 PM CDT | Areal Flood Warning | JAN | Ashley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.